# SDR DALA2016050303652

- Difficulty date: April 29, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB BETWEEN FRAME 20, FRAME 21, 1732 CORRODED.  R & R CABIN FLOOR WEB FRAME 20-33, +Y1732, IAW SRM 51-42-11, 51-44-11, PN D5311278520201.
